# SDR 2000ZZZX47

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7861S
- Make and model: Bell 47G-5
- Aircraft serial: 7865
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Part number: 01081441
- Condition: Separating
- Location: Cockpit
- Component: Pacificscien
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPOSURE TO SUNLIGHT HAS RESULTED IN PREMATURE FAILURE OF STITCHING IN WEBBING ON SHOULDER HARNESS.
